MAUDE Adverse Event Report: SHOCKWAVE MEDICAL, INC. SHOCKWAVE C2+ CORONARY INTRAVASCULAR LITHOTRIPSY (IVL) CATHETER

SHOCKWAVE MEDICAL, INC. SHOCKWAVE C2+ CORONARY INTRAVASCULAR LITHOTRIPSY (IVL) CATHETER
Model Number C2PIVL3512
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 06/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
This event was reported to shockwave via the post market empower cad clinical study.Two shockwave c2+ intravascular lithotripsy (ivl) catheters were used to treat a lesion in the right coronary arteries.The first ivl catheter lost pressure after 30 pulses were delivered.The second catheter successfully delivered 70 pulses.Intraprocedural bradycardia occurred prior to ivl treatment and throughout entire treatment of the patient's right coronary artery (rca).A temporary pacemaker was placed, and vasoactive medicines were administered for blood pressure and heart rate support.A drug eluting stent (des) was used to complete the procedure and the patient was discharged the following day.The clinical site has determined that the bradycardia had a possible relationship to the study device and procedure.This report is for the second catheter used in the procedure.Please refer to mdr# 3015053858-2024-00089 for the first catheter.
 
Additional Manufacturer Narrative
The device referenced in this report was not returned to shockwave medical, inc.Therefore, a physical examination cannot be performed.The cause of the bradycardia could not be definitively determined based on the information available.There was no device malfunction.Shockwave medical has controls in place to ensure devices are built to approved procedures and meet lot release acceptance criteria prior to being distributed.A review of the manufacturing and test documentation for subject lot does not reveal any issues with the manufacturing of the device.The device passed all of shockwave medical, inc.Acceptance criteria prior to shipping.

Brand Name
SHOCKWAVE C2+ CORONARY INTRAVASCULAR LITHOTRIPSY (IVL) CATHETER
Common Device Name
SHOCKWAVE C2+ CORONARY INTRAVASCULAR LITHOTRIPSY (IVL) CATHETER
Manufacturer (Section D)
SHOCKWAVE MEDICAL, INC.
5403 betsy ross drive
santa clara CA 95054
Manufacturer (Section G)
SHOCKWAVE MEDICAL, INC.
5403 betsy ross drive
santa clara CA 95054
Manufacturer Contact
alexis weil
5403 betsy ross drive
santa clara 95054
MDR Report Key19925216
Report Number3015053858-2024-00090
Device Sequence Number2797673
Product Code QMG
UDI-Device Identifier00195451000027
UDI-Public(01)00195451000027(17)251031(10)04A231025A
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P200039/S008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberC2PIVL3512
Device Catalogue NumberC2PIVL3512
Device Lot Number04A231025A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Initial Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
POST-DILATATION CATHETER - BOSTON SCIENTIFIC; POST-DILATATION CATHETER - ORBUS NEICH; POST-DILATATION CATHETER - UNKNOWN MANUFACTURER; PRE-DILATATION CATHETER - ORBUS NEICH; PRE-DILATATION CATHETER - ORBUS NEICH; SYNERGY MEGATRON MONORAIL DES - BOSTON SCIENTIFIC
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexMale
Patient RaceWhite